# SDR LD22002F00001

- Difficulty date: June 24, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N83M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 557
- Engine: Rroyce BR700710A110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5057
- Part serial: MX604159B
- Condition: Failed
- Location: Hyd System
- Part time: 1,468 hours, 890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID SAMPLE TAKEN AT 100 HOUR INTERVAL SHOW THAT THE PUMP NEEDS TO BE REPLACED.  REPLACED PUMP AND BLED SYSTEM WITH SIGHT GAUGE INSTALLED IN RETURN LINE OF HYDRAULIC RIG TO HELP EVALUATE AIR REMOVAL FROM SYSTEM.  WE WILL CONTINUE TO MONITOR FLUID SAMPLES.  FAILED THEIR FLUID SAMPLES (WEAR IN THE PUMP) PER 3M.
